Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2008, Article ID 158193, 9 pages
http://dx.doi.org/10.1155/2008/158193
Research Article

On the Optimality of (𝑠,𝑆) Inventory Policies: A Quasivariational Approach

Department of Statistics and Operations Research, College of Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received 22 February 2008; Revised 9 June 2008; Accepted 17 July 2008

Academic Editor: Ho Lee

Copyright © 2008 Lakdere Benkherouf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Scarf, “The optimality of (s,S) policies in the dynamic inventory problem,” in Mathematical Methods in the Social Sciences, 1959, K. Arrow, S. Karlin, and P. Suppes, Eds., chapter 13, pp. 196–202, Stanford University Press, Stanford, Calif, USA, 1960. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. L. Iglehart, “Optimaility of (s,S) policies in the infinite horizon dynamic inventory problem,” Management Science, vol. 9, no. 2, pp. 259–267, 1963. View at Google Scholar
  3. A. F. Veinott Jr., “On the optimality of (s,S) inventory policies: new conditions and a new proof,” SIAM Journal on Applied Mathematics, vol. 14, no. 5, pp. 1067–1083, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Bensoussan and J.-L. Lions, Impulse Control and Quasivariational Inequalities, Gauthier-Villars, Paris, France, 1984. View at MathSciNet
  5. A. Bensoussan and C. S. Tapiero, “Impulsive control in management: prospects and applications,” Journal of Optimization Theory and Applications, vol. 37, no. 4, pp. 419–442, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Sulem, “A solvable one-dimensional model of a diffusion inventory system,” Mathematics of Operations Research, vol. 11, no. 1, pp. 125–133, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. Benkherouf and L. Aggoun, “On a stochastic inventory model with deterioration and stock-dependent demand items,” Probability in the Engineering and Informational Sciences, vol. 16, no. 2, pp. 151–165, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Bensoussan, R. H. Liu, and S. P. Sethi, “Optimality of an (s,S) policy with compound Poisson and diffusion demands: a quasi-variational inequalities approach,” SIAM Journal on Control and Optimization, vol. 44, no. 5, pp. 1650–1676, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. D. Polyanin and A. V. Manzhirov, Handbook of Integral Equations, CRC Press, Boca Raton, Fla, USA, 1998. View at Zentralblatt MATH · View at MathSciNet
  10. E. L. Porteus, Foundations of Stochastic Inventory Theory, Stanford University Press, Stanford, Calif, USA, 2002.